A general discrepancy theorem

H. -P. Blatt Mathem.-Geogr. Fakultät, Katholische Universität Eichstätt H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332794

Arkiv for Matematik, 31, (2), 219-246, 1992.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 826 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{h.1992a,
  title={A general discrepancy theorem},
  author={H. -P. Blatt, and H. N. Mhaskar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540598726603},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={219-246},
  year={1992},
}
H. -P. Blatt, and H. N. Mhaskar. A general discrepancy theorem. 1992. Vol. 31. In Arkiv for Matematik. pp.219-246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540598726603.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved